DOI 10.1016/j.prro.2025.04.004
Radiation Recall Dermatitis Following Capivasertib Administration.
Аннотация
Radiation recall dermatitis is a known but rare adverse effect that is characterized by the development of dermatitis in the region of prior irradiated tissue triggered by exposure to a systemic agent. Capivasertib is a small-molecule inhibitor targeting the phosphatidylinositol 3-kinase/protein kinase B pathway recently approved in locally advanced and metastatic breast cancer; however, the safety of its use in the setting of palliative radiation is currently unclear. Here, we report a case of radiation recall dermatitis in a patient with metastatic breast cancer on capivasertib with history of radiation to the right lower extremity managed with corticosteroids, antibiotics, and switching to alpelisib.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.